# SDR ASMF200406031

- Difficulty date: June 27, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Aircraft time: 60,500 hours, 47,053 cycles
- Engine: Pwa JT8D*
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Condition: Defective
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED, SPEED BRAKES AND GROUND SPOILERS SYSTEM OUT OF SERVICE DURING FLIGHT. SYSTEM WAS CHECKED AND LEVER WAS DETECTED VERY HARD AND OCCASIONALLY JAMMED. SPOILER MECHANISM WAS CHECKED AND SPOILER ACTUATOR CONNECTOR WAS DISCONNECTED. CONNECTOR WAS RECONNECTED AND TESTED IAW MM 27-62-05, ALL CORRECT.
